Publication
Title
A combinatorial interpretation of Serre's conjecture on modular Galois representations
Author
Language
English
Source (journal)
Annales de l'Institut Fourier. - Gap
Publication
Gap : 2003
ISSN
0373-0956 [Print]
1777-5310 [Online]
Volume/pages
53 :5 (2003) , p. 1287-1321
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 03.01.2012
Last edited 15.07.2021
To cite this reference